# SDR COMA2012012370005

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 19,375 hours, 13,557 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG SELECTED GEAR UP, RECEIVED GEAR DISAGREE AND PROX SYS FAULT 1 STATUS MSG.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  INSPECTED A/C, FOUND LEFT NLG WOFFW CENTERED AND LVDT PROX SENSOR OUT OF RIG.  ADJUSTED AND SECURED PROX SENSORS.  OPS CHECK GOOD.
